# SDR WTAA960212

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE LEFT SIDE OF AIRCRAFT INGESTED INTO LEFT ENGINE.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
